Research papers in academic journals
# | Title | Co-authors | Status |
---|---|---|---|
1 | Correction to: On weighted iterated Hardy-type inequalities | Positivity 28 (4) (2024), 2 pp. | |
2 | Norms of maximal functions between generalized and classical Lorentz spaces | N. Bilgiçli M. Yılmaz | Azerb. J. Math. 13 (2) (2023), 51-99. |
3 | An extension of the Muckenhoupt–Wheeden theorem to generalized weighted Morrey spaces | A. Küçükaslan | Georgian Math. J. 28 (4) (2021), 595-610. |
4 | Boundedness of iterated Hardy-type operators involving suprema from weighted Lebesgue spaces into weighted Cesàro function spaces | N. Bilgiçli | Real Anal. Exchange 45 (2) (2020), 339-374. |
5 | Multidimensional bilinear Hardy inequalities | N. Bilgiçli T. Ünver | Azerb. J. Math. 10 (1) (2020), 128-162. |
6 | Pointwise Multipliers between weighted Copson and Cesàro function spaces | A. Gogatishvili T. Ünver | Math. Slovaca 69 (6) (2019), 1303-1328. |
7 | Weak-type estimates in Morrey spaces for maximal commutator and commutator of maximal function | A. Gogatishvili M. Ağcayazı | Tokyo J. Math. 41 (1) (2018), 193-218. |
8 | Generalized fractional maximal functions in Lorentz spaces $\Lambda$ | N. Bilgiçli | J. of Math. Inequal. 12 (3) (2018), 827-851. |
9 | On weighted iterated Hardy-type inequalities | Positivity 22 (2018), 275-299. | |
10 | Embeddings between weighted Copson and Cesàro function spaces | A. Gogatishvili T. Ünver | Czechoslovak Math. J. 67 (142) (2017), 1105-1132. |
11 | Boundedness of operators arising from Schwarz BVP in modified local Morrey-type spaces | V. S. Guliyev K. Koca T. Ünver | Complex Var. Elliptic Equ. 62 (10) (2017), 1541-1557. |
12 | Iterated Hardy-type inequalities involving suprema | A. Gogatishvili | Math. Inequal. & Appl. 20 (4) (2017), 901-927. |
13 | Embeddings between weighted complementary local Morrey-type spaces and weighted local Morrey-type spaces | A. Gogatishvili T. Ünver | Eurasian Math. J. 8 (1) (2017), 34-49. |
14 | Weighted iterated Hardy-type inequalities | A. Gogatishvili | Math. Inequal. & Appl. 20 (3) (2017), 683-728. |
15 | Some operators arising from Schwarz BVP in complementary local Morrey-type spaces on the unit disc | V. S. Guliyev K. Koca T. Ünver | J. Math. Anal. 8 (1) (2017), 130-142. |
16 | A note on boundedness of the Hardy-Littlewood maximal operator on Morrey spaces | A. Gogatishvili | Mediterr. J. Math. 13 (4) (2016), 1885-1891. |
17 | Reverse Hardy-type inequalities for supremal operators with measures | T. Ünver | Math. Inequal. & Appl. 18 (4) (2015), 1295-1311. |
18 | Embeddings between weighted local Morrey-type spaces and weighted Lebesgue spaces | T. Ünver | J. of Math. Inequal. 9 (1) (2015), 277-296. |
19 | A note on maximal commutators and commutators of maximal functions | M. Ağcayazı A. Gogatishvili K. Koca | J. Math. Soc. Japan. 67 (2) (2015), 581-593. |
20 | Commutators of sublinear operators generated by Calderòn-Zygmund operator on generalized weighted Morrey spaces | V. S. Guliyev T. Karaman A. Serbetci | Czechoslovak Math. J. 64 (139) (2014), 365-385. |
21 | Some new iterated Hardy-type inequalities: the case $\theta = 1$ | A. Gogatishvili L.-E. Persson | J. Inequal. Appl. (2013), 29 pp. |
22 | New characterization of Morrey spaces | A. Gogatishvili | Eurasian Math. J. 4 (1) (2013), 54-64. |
23 | New pre-dual space of Morrey space | A. Gogatishvili | J. Math. Anal. Appl. 397 (2) (2013), 678-692. |
24 | Some new iterated Hardy-type inequalities | A. Gogatishvili L.-E. Persson | J. Funct. Spaces Appl. 2012, 30 pp. |
25 | On the boundedness of the maximal operator and singular integral operators in generalized Morrey spaces | A. Akbulut V. S. Guliyev | Math. Bohem. 137 (1) (2012), 27-43. |
26 | On boundedness of sublinear operators in weighted Morrey spaces | Azerb. J. Math. 2 (1) (2012), 63-75. | |
27 | Multidimensional reverse Hardy inequalities | A. Gogatishvili | Math. Inequal. & Appl. 15 (1) (2012), 1-14. |
28 | Equivalence of norms of Riesz potential and fractional maximal function in generalized Morrey spaces | A. Gogatishvili | Collect. Math. 63 (1) 2012, 11-28. |
29 | Boundedness of the anisotropic maximal and anisotropic singular integral operators in generalized Morrey spaces | V. S. Guliyev | Acta Math. Sin. (Engl. Ser.) 27 (12) (2011), 2361-2370. |
30 | Dual spaces of local Morrey-type spaces | A. Gogatishvili | Czechoslovak Math. J. 61 (136) (2011), 609-622. |
31 | On a theorem of Muchenhoupt-Wheeden in generalized Morrey spaces | A. Gogatishvili | Eurasian Math. J. 2 (2) (2011), 134-138. |
32 | Sufficient conditions for boundedness of the Riesz potential in local Morrey-type spaces | V. I. Burenkov A. Gogatishvili V. S. Guliyev | Potential Anal. 35 (2011), 67-87. |
33 | Stein-Weiss inequalities for the fractional integral operators in Carnot groups and applications | V. S. Guliyev A. Serbetci | Complex Var. Elliptic Equ. 55 (8-10) (2010), 847-863. |
34 | Boundedness of the fractional maximal operator in local Morrey-type spaces | V. I. Burenkov A. Gogatishvili V. S. Guliyev | Complex Var. Elliptic Equ. 55 (8-10) (2010), 739-758. |
35 | On generalized fractional integrals on spaces of homogeneous type | V. S. Guliev | Khazar J. Math. 2 (2) (2006), 49-60. |
36 | On generalized fractional integrals | V. S. Guliev | Trans. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 21 (4) (2001), 63-71. |
37 | Two-weight inequalities for potentials defined on spaces of homogeneous type | V. S. Guliev | Trans. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 21 (1) (2001), 52-67. |
38 | Inequalities of Sobolev and Poincare type on Heisenberg group | V. S. Guliev | Proc. Inst. Math. Mech. Acad. Sci. Azerb. 10 (18) (1999), 36-41. |
39 | Fractional integrals in spaces of functions defined on spaces of homogeneous type | V. S. Guliev | Anal. Math. 24 (3) (1998), 181-200. |
40 | On estimates of Cauchy problem for certain parabolic equations in anisotrop Sobolev spaces with mixed norm | Proc. Inst. Math. Mech. Acad. Sci. Azerb. 6 (14) (1997), 129-139. | |
41 | On solvability of the first initial boundary problem for parabolic equations in Sobolev spaces with mixed norm | V. S. Guliev I. T. Mamedov | Trans. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 18 (4-5) (1997), 51-62. |
42 | Integral operators of potential type in spaces of homogeneous type | V. S. Guliev | Dokl. Akad. Nauk 354 (6) (1997), 730-732. |
43 | Fractional integrals on spaces of homogeneous type | V. S. Guliev | Proc. Azerb. Math. Soc. 2 (1996), 50-69. |